# SDR SWAA2022030902578

- Difficulty date: May 29, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR TANK 1 AFT BOOST PUMP UPPER BONDING STRAP HAS CORROSION AT ATTACH ANGLE / REMOVED CORRODED BONDING STRAPS AND UPPER ATTACH ANGLE. INSTALLED SERVICEABLE BONDING STRAPS AND ATTACH ANGLES. PERFORMED ELECTRICAL BOND OF END-CAP AND BONDING STRAP/ANGLE. TEST IS GOOD PER AMM 28-22-41-400-801
